# SDR 95ZZZX3310

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737VT
- Make and model: Cessna TR182
- Aircraft serial: R18200886
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Condition: Water Contam
- Location: Connector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED ALTERNATOR WAS CUTTING IN AND OUT.  PULLED IN SHOP, CHECKED ALTERNATOR.  CHECKED VOLTAGE REGULATOR (ALTERNATOR CONTROL UNIT).  IT WAS OK.  RAN UP AIRCRAFT, ALTERNATOR STILL INTERMITTENT.  INSPECTED WIRING, NO PROBLEM FOUND.  REMOVED ALTERNATOR CONTROL UNIT FROM FIRE WALL AND ACCIDENTALLY TIPPED UPSIDE DOWN, WATER RAN OUT OF 6-PIN PLASTIC CONNECTOR.  DRIED OUT CONNECTOR, NO MORE PROBLEMS.  SUBMITTER SUGGESTS SEAL WIRE HOLES WITH SILICON OR MOUNT PLUG HORIZONTALLY, SO NO WATER CAN FILL UP PLUG.
